# SDR 5211

- Difficulty date: August 26, 2002
- Submitted: August 26, 2002
- Operation: General aviation
- Filed by: Advantage Aviation Technologies II , LLC., repair station GQRR443L
- Aircraft: VH-EC
- Make and model: Amd FALCON200
- Aircraft serial: 493
- System (JASC): 3233 · Landing Gear Actuator
- Part: Setscrew
- Condition: Loose
- Location: Mlg Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A SMALL SET SCREW BACKED OUT OF THE THREADED RING CAUSING THE THREADED RING TO BACK OFF AND LEAVE A SPACE BETWEEN THE THREADED RING AND THE PISTON. THIS CONDITION CAN BE NOTED WITH THE AIRCRAFT ON JACKS AND PULLING BACK AND FORTH ON THE COMBO STRUT. A SLUNKING SOUND WILL BE HEARD AND FELT IF A LOOSE CONDITION IS PRESENT. THE SET SCREW HAD NOT BEEN INSTALLED PROPERLY NOR STACKED ENOUGH TO PREVENT BACKING OUT. IF THE THREADED RING CONTINUES TO BACK OFF OR UNSCREW FROM THE PISTON THE LANDIN GEAR COULD COLLAPSE.
